# SDR ASOA2013031903230

- Difficulty date: February 27, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 26,067 hours, 23,075 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Cockpit Widow
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT'S WINDSHIELD SIDE POST LOWER AFT FITTING IS CRACKED.  R & R FITTING IAW SRM 51-42-21.
